# SDR FDEA201811113412

- Difficulty date: November 11, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA76823
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT APPROX STA 455 TO 475, X=-47.50 SEAT TRACK CHANNEL CORRODED. INSTALLED SEAT TRACK PER SRM 51-31-01 VOL 2 AND DRAWING NBA6018.
